• Mar 27, 2019 News!Vol.11, No.2 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Mar 27, 2019 News!Vol.9, No.1-Vol. 10, No. 6 have been indexed by Crossref.
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.5(2): 192-196 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2013.V5.676

Optimizing BER in Sensor Network by Adding Relay Nodes

B. Brahma Reddy and K. Kishan Rao
Abstract—Topology control in wireless sensor networks tries to improve the performance by reducing transmission power and by confining interference, collisions and consequently retransmissions. Network performance is assessed using LQI, RSSI, BER etc. LQI a metric introduced in IEEE802.15.4 that measure the error in incoming modulation of successfully received packets [1]. In this paper, we analyze popular topology control algorithms w.r.t weak link BER and propose a novel technique to optimize BER with additional relay nodes. We introduce additional relay nodes to make the network connected instead of increasing the power. Thus it also results in saving energy. We have also evaluated the algorithm combining with LIFE, GG and RNG algorithms and demonstrated its superiority in giving high quality network.

Index Terms—Sensor networks, interference, BER, energy optimization, topology control.

B. B. Reddy is with the Vignana Bharati Institute of Technology, Aushapur, Ghatkesar, Ranga Reddy District, Hyderabad, India -501301 (e-mail: reddybb@hotmail.com).
K. K. Rao is with the Vaagdevi College of Engineering, Bollikunta, Warangal, India-506005 (e-mail: prof_kkr@rediffmail.com).


Cite: B. Brahma Reddy and K. Kishan Rao, "Optimizing BER in Sensor Network by Adding Relay Nodes," International Journal of Computer Theory and Engineering vol. 5, no. 2, pp. 192-196, 2013.
Copyright © 2008-2019. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com